# SDR SWIA202401080007

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N122SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000431
- Aircraft time: 24,277 hours, 13,822 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LG LEVER DISAG WARNING MESSAGE CAME ON WHEN LANDING GEAR FAILED TO EXTEND WITH THE LANDING GEAR LEVER.  RAN QRH FOR THE WARNING AND THEN RAN NAP 1-20.  LANDING GEAR EXTENDED WHEN WHEN WE FLIPPED THE ELECTRIC OVERRIDE SWITCH. (FLIGHT 5683 FILED OPEN)
